An operator product expansion for polygonal null Wilson loops

We consider polygonal Wilson loops with null edges in conformal gauge theories. We derive an OPE-like expansion when several successive lines of the polygon are becoming aligned. The limit corresponds to a collinear, or multicollinear, limit and we explain the systematics of all the subleading corre...

Full description

Bibliographic Details
Published in:Journal of High Energy Physics, Vol. 2011, No. 4 (2011), p. 1-41
Main Author: Alday, F.
Other Involved Persons: Gaiotto, Davide ; Maldacena, Juan ; Sever, Amit ; Vieira, Pedro
Format: electronic Article
Item Description:ArXiv ePrint:1006.2788
Physical Description:Online-Ressource
QR Code: Show QR Code